# SDR A6WA200740577

- Difficulty date: September 25, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK FUEL PANEL CUT OUT FOR PANEL 640BB HOLE NR 1 HAS MINOR CORROSION IN NON-CRITICAL AREA APPROX .003 INCH DEEP.  MX REPAIRED RIGHT LOWER WING PLANK FUEL PANEL CUT OUT FOR PANEL 640BB HOLE NR 1 IAW AIR WISCONSIN E06/021/457 AND BOMBARDIER REO 601R-57-21-030 REV F.  (M)
